# SDR VNAA0703001

- Difficulty date: March 4, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 7,219 hours, 6,820 cycles
- Engine: Ge CF348C1
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE PANEL FLOODLIGHT SHORTED/SMOKED AND POPPED THE CIRCUIT BREAKER AFTER TAKEFOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT FLOODLIGHT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE ALSO REPLACED THE FLOOD POTENTIOMETER IN ACCORDANCE WITH THE CMM 33-12-16.  AIRCRAFT WAS RELEASED FOR SERVICE.
